MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO PRIME ZOOM STRETCHER26INLITTER; STRETCHER, WHEELED, POWERED

STRYKER MEDICAL-KALAMAZOO PRIME ZOOM STRETCHER26INLITTER; STRETCHER, WHEELED, POWERED
Catalog Number 1125000026
Medical Device Problem Code Grounding Malfunction (1271)
Health Effect - Clinical Codes Electric Shock (2554); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.1 device was functionally/visually inspected in the field.The device was repaired and returned to use.There was no remedial action taken.This device is not labeled for single use.
 
Event or Problem Description
This report summarizes 1 malfunction event(s), where it was reported the device experienced ground path compromised.There was 1 event with patient involvement; the patient experienced a shock.
 
Event or Problem Description
This report now summarizes 4 malfunction event(s), instead of 1.An additional event where a patient was involved; the patient experienced an electric shock.
 
Additional Manufacturer Narrative
3 additional events were identified and therefore added to this summary report and are pending evaluation.There was no remedial action taken.This device is not labeled for single use.
 
Additional Manufacturer Narrative
The devices that were pending evaluation were not made available by the customer; the reported issue was not confirmed.Evaluation results findings (components/results) 3 devices: appropriate term/code not available/no findings available.
 
Event or Problem Description
The additional event where a patient an electric shock was reported in error.

Brand Name
PRIME ZOOM STRETCHER26INLITTER
Common Device Name
STRETCHER, WHEELED, POWERED
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
melissa simon
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key22576177
Report Number0001831750-2025-99067
Device Sequence Number21257665
Product Code INK
UDI-Device Identifier07613327278316
UDI-Public7613327278316
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Exemption NumberVMSR
Number of Events Summarized4
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number1125000026
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/01/2025
Supplement Date Received by Manufacturer07/01/2025
07/01/2025
Initial Report FDA Received Date07/23/2025
Supplement Report FDA Received Date08/21/2025
11/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown